# SDR DALA2023121210178

- Difficulty date: December 11, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N418DX
- Make and model: Airbus A330-941
- Aircraft serial: 2010
- Aircraft time: 7,949 hours, 936 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3418 DOOR 4L WAS DIFFICULT TO CLOSE AND LOCK. THEN SLIDE WOULD NOT ARM. FELT RESISTANCE WHEN TRYING TO ARM. CORRECTIVE ACTION: DEBRIS FOUND IN GIRT BAR FITTING. DOOR OPS NOW OK. (5011450)
